# SDR DALA2021080504465

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,520 hours, 25,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 SEAT EMER LTS INOP AT ROWS 38-42. CORRECTIVE ACTION: REPLACED BATTERY PACK PER B757 AMM 33-51 OPS CK GOOD. (7986476)
